MAUDE Adverse Event Report: SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD HENRYSCHEIN; SYRINGE NEEDLE

SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD HENRYSCHEIN; SYRINGE NEEDLE
Model Number 27G×1 1-4
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt of the customer complaint, kdl performed investigations including retained sample test and process review.
 
Event or Problem Description
The customer advised that the needles are dull and cannot be used.

Brand Name
HENRYSCHEIN
Common Device Name
SYRINGE NEEDLE
Manufacturer (Section D)
SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD
no.658, gaochao road,
jiading district,
shanghai, shanghai 20180 3
CH  201803
Manufacturer (Section G)
SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD
no.658, gaochao road,
jiading district,
shanghai, shanghai 20180 3
CH   201803
Manufacturer Contact
wendy yao
no.658, gaochao road,
jiading district,
shanghai, shanghai 20180-3
CH   201803
MDR Report Key23023543
Report Number3005405146-2025-00005
Device Sequence Number9491617
Product Code FMI
UDI-Device Identifier00304040002940
UDI-Public00304040002940
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27G×1 1-4
Device Catalogue Number112-7103
Device Lot Number20230802
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2024
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale